# SDR HEEA063759

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Malfunctioned
- Location: Starter/Gen
- Part time: 1,152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR ARCING AND SLOW TURN.  REFERENCE:  RMA NR R021037.
